# SDR C2XA05BT081

- Difficulty date: November 19, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 12,797 hours, 9,697 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500111
- Part serial: 3149
- Condition: Burned
- Location: Cockpit
- Part time: 8,196 hours, 6,495 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, "ELECTRICAL SMELL IN COCKPIT".  MAINTENANCE FOUND BURNED WIRE TERMINALS AT THE NR 1 WINDSHIELD ASSEMBLY.  REMOVED AND REPLACED CAPTAINS WINDSHIELD ASSEMBLY IAW EMB145 AMM NR 6-10-01.  OPS AND LEAK CHECK GOOD.  NO SMELL NOTED, AIRCRAFT RETURNED TO SERVICE.
